# SDR CNMA20090118

- Difficulty date: February 2, 2009
- Submitted: September 2, 2009
- Operation: Air carrier
- Aircraft: N720AX
- Make and model: Doug DC-10-30
- Aircraft serial: 48252
- Aircraft time: 82,794 hours, 21,039 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 1900-1964
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1900-1964, LBL 52, CORROSION ON GALLEY SUPPORT.  DAMAGED GALLEY SUPPORT REMOVED AND NEW INSTALLED USING FASTENERS, IAW SRM VOL 2, 51-31-01.
